# SDR FDEA201206082161

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 44,509 hours, 10,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inaccurate
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FSS DISCHARGE 7L AND 7R TEMP READS 451 ON FSS PANEL BUT NO OTHER FIRE INDICATIONS.   FSS PANEL SHOWED TEMP OF 451 DEGREES.  EMERGENCY DECLARED, DIVERTED.  COMPLIED WITH EA 1-2624-160811A.  REACTIVATED MAIN DECK FIRE SUPPRESSION SYS.
